# SDR IPXA2019091246665

- Difficulty date: September 12, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 56,496 hours, 13,664 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A AIRPLANE HAS FAIRLY STRONG OILY SMELL ENTIRE FLIGHT SEEMS TO BE COMING FROM AIR CONDITIONING SYSTEM BECAME STRONGER ON DESCENT UNACCEPTABLE LEVEL. BURNOUT/CLEARED A/C PACKS AND DISTRIBUTION DUCTS FOR ODOR AS PER MM 21-53-00-16-802 AND REPLACED COALESSER BAG AS PER MM 21-54-05-400-861 OPS CK GOOD OK TO CONT SERV SEE LP 992574 ITEM 3.
